Boundary Regularity of Proper Holomorphic Mappings.

Klas Diederich; John E. Fornaess

Inventiones mathematicae (1982)

  • Volume: 67, page 363-384
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Diederich, Klas, and Fornaess, John E.. "Boundary Regularity of Proper Holomorphic Mappings.." Inventiones mathematicae 67 (1982): 363-384. <>.

author = {Diederich, Klas, Fornaess, John E.},
journal = {Inventiones mathematicae},
keywords = {pseudoconvex domains; holomorphic mapping; condition R},
pages = {363-384},
title = {Boundary Regularity of Proper Holomorphic Mappings.},
url = {},
volume = {67},
year = {1982},

AU - Diederich, Klas
AU - Fornaess, John E.
TI - Boundary Regularity of Proper Holomorphic Mappings.
JO - Inventiones mathematicae
PY - 1982
VL - 67
SP - 363
EP - 384
KW - pseudoconvex domains; holomorphic mapping; condition R
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.